# SDR ASOA2013012902911

- Difficulty date: January 9, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,684 hours, 27,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL HAS CORROSION AROUND FASTENER HOLES BETWEEN FS 559+96 AND 559+112. BLENDED CORROSION IAW SRM 51-21-06, SRM HAS NO ALLOWABLE LIMITS SUBMITTED FOR REPAIR DISPOSITION, AMOUNT REMOVED 0.011".  C/W REO 601R-53-51-214.
